MathSciNet Relay Station
MathSciNet bibliographic data
MR1392008 (97b:35047) 35J60 (53C21 58G30)
Bianchi, Gabriele The scalar curvature equation on $\bold R\sp n$ and $S\sp n$. Adv. Differential Equations 1 (1996), no. 5, 857–880.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement